Jump to content

Photo

Food And Acne

food acne reactions flare up

3 replies to this topic

#1 Jreese413

Jreese413

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Likes: 1
About Me
  • Gender:Male
  • Joined: 08-August 12

Posted 14 November 2012 - 04:36 PM

I am on month 3 and a half of accutane and get clear until I cinsume soy or whey protein in any form, does anybody else have this issue? do yuo guys thing acccutane will cure this??

#2 leelowe1

leelowe1

    Senior Member

  • Site Watch
  • Posts & Likes
    Posts: 2,401
    Gallery Images: 10
    Blog Entries: 8
    Likes: 553
About Me
  • Gender:Female
  • Location:NYC
  • Interests:Reading, writing, trying new things, finding my inner strength through this struggle.

    Acne has broken me down but i am hopefully that one day things will get better.
  • Joined: 18-August 11

Achievements

     

Posted 17 November 2012 - 08:47 AM

You clearly have an intolerance to those items and accutane won't cure that. Just don't eat it as it does not agree with your body

#3 Ind1g0

Ind1g0

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 451
    Gallery Images: 8
    Blog Entries: 2
    Likes: 42
About Me
  • Joined: 08-January 09

Achievements

     

Posted 17 November 2012 - 09:05 AM

Take a low dose of vitamin a from the drug store. Don't take accutane. Drink lots of water but never drink with meals. Take apple cider vinegar wit meals. Take a probiotic at the end of the day. Most importantly cut all gluten, soy, dairy and sugar out of your diet. Try the FODMAPS diet or paleo.

#4 Brownilocks

Brownilocks

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 164
    Gallery Images: 5
    Likes: 15
About Me
  • Gender:Female
  • Joined: 12-April 08

Achievements

     

Posted 06 December 2012 - 02:01 PM

Weird! I just googled whey powder and acne cause I've been clear 5 1/2 years on topicals and started using 100% whey to build more lean muscle in my abs and now have the most severe acne of my life and am on accutane! I'm convinced there is some kind of link there and am not going to use protein powders in the future, regardless of the evidence otherwise. I also noticed while I was on whey my boobs seemed to be shrinking a bit. Since I've stopped I've still got the acne (hence the accutane) but body going back to normal and not much change in muscle mass anyways.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users